# SDR USAA2010060491063

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 55,382 hours, 37,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 764 & BS 747 + 15 INCHES JUST ABOVE S25L.  REPAIRED FUSELAGE SKIN AT BS 764 & BS 747 + 15 INCHES JUST ABOVE S25L IAW B737 SRM 53-00-01 REPAIR 31.
